# SDR IPXA2024103198309

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 22,355 hours, 13,414 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Controller
- Condition: Not Seated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH WINDOW LAT FAULT LIGHT ON TROUBLESHOT DUE TO ISSUE MOVING TO OTHER WINDOW PER THE CREW AND FOUND THE CONTROLLER NOT PROPERLY SEATED. RESEATED CONTROLLER AND OPS CK NORMAL FOR 1 HOUR. THIS CLEARS DEFERRAL AND PLACARD REMOVED. REF AMM 30-42-00
